Hongtao Yang
Results

Journal Article
The Corrected Finite Volume Element Methods for Diffusion Equations Satisfying Discrete Extremum Principle
Communications in Computational Physics, Vol. 32 (2022), Iss. 5 : pp. 1437–1473

Journal Article
Monotonicity Correction for the Finite Element Method of Anisotropic Diffusion Problems
Communications in Computational Physics, Vol. 31 (2022), Iss. 5 : pp. 1489–1524

Journal Article
The Mixed Finite Volume Methods for Stokes Problem Based on MINI Element Pair
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 1 : pp. 134–151

Journal Article
American Put Options on Zero-Coupon Bonds and a Parabolic Free Boundary Problem
International Journal of Numerical Analysis and Modeling, Vol. 1 (2004), Iss. 2 : pp. 203–215

Journal Article
The Mixed Finite Volume Methods for Stokes Problem Based on MINI Element Pair
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 1 : pp. 134–151

Journal Article
A New Upwind Finite Volume Element Method for Convection-Diffusion-Reaction Problems on Quadrilateral Meshes
Communications in Computational Physics, Vol. 35 (2024), Iss. 1 : pp. 239–272